Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 9:41 PM EDT for Pike County, Wayne County, Pennsylvania; Sullivan County, New York. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 9:41 PM EDT (01:41 UTC)
- Expired
- May 26, 2011, 10:33 PM EDT
- In force
- 52 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Sullivan County, NY, Pike County, PA, Wayne County, PA
The radar
The Albany radar (KENX), 127 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:01 PM EDT | HAIL 0.88 | Greeley, PA | |
| May 26, 10:15 PM EDT | HAIL 1 | Loch Sheldrake, NY | |
| May 26, 10:24 PM EDT | TSTM WND DMG | Milford, PA | NUMEROUS TREES DOWN COUNTYWIDE |
| May 26, 10:31 PM EDT | TSTM WND DMG | Monticello, NY | NUMEROUS TREES DOWN IN THE CENTRAL PART OF THE COUNTY. BETHEL LEBANON SOUTH LONDONDERRY. |
| May 26, 10:33 PM EDT | HAIL 0.88 | Callicoon, NY | |
| May 26, 10:40 PM EDT | TSTM WND DMG | Hawley, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1789 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
364
WUUS51 KBGM 270141
SVRBGM
NYC105-PAC103-127-270245-
/O.NEW.KBGM.SV.W.0087.110527T0141Z-110527T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
941 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN CENTRAL NEW YORK...
PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
EAST CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 1045 PM EDT.
* AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BLOOMING GROVE...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREELEY BY 952 PM EDT...
LACKAWAXEN BY 958 PM EDT...
SHOHOLA BY 1002 PM EDT...
ELDRED AND HIGHLAND LAKE BY 1010 PM EDT...
WHITE LAKE BY 1026 PM EDT...
MONGAUP VALLEY BY 1030 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4150 7448 4149 7474 4143 7475 4135 7469
4131 7478 4125 7484 4118 7502 4145 7535
4196 7492 4202 7479 4181 7451 4174 7457
4166 7441 4160 7437
TIME...MOT...LOC 0141Z 227DEG 26KT 4140 7512
$$
CMG2 follow-up statements
251
WWUS51 KBGM 270208
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1008 PM EDT THU MAY 26 2011
NYC105-PAC103-127-270245-
/O.CON.KBGM.SV.W.0087.000000T0000Z-110527T0245Z/
SULLIVAN NY-PIKE PA-WAYNE PA-
1008 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EAST CENTRAL WAYNE...EAST CENTRAL PIKE AND SULLIVAN COUNTIES...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELDRED...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BETHEL BY 1015 PM EDT...
MONTICELLO BY 1025 PM EDT...
LIBERTY BY 1030 PM EDT...
LOCH SHELDRAKE BY 1035 PM EDT...
HARTWOOD BY 1015 PM EDT...
MONGAUP VALLEY AND WHITE LAKE BY 1020 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4150 7448 4149 7474 4143 7475 4135 7469
4131 7478 4125 7484 4132 7481 4170 7514
4196 7492 4202 7479 4181 7451 4174 7457
4166 7441 4160 7437
TIME...MOT...LOC 0208Z 227DEG 33KT 4157 7488
$$
CMG131
WWUS51 KBGM 270233
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1033 PM EDT THU MAY 26 2011
NYC105-PAC103-127-270243-
/O.CAN.KBGM.SV.W.0087.000000T0000Z-110527T0245Z/
SULLIVAN NY-PIKE PA-WAYNE PA-
1033 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAYNE...EAST
CENTRAL PIKE AND SULLIVAN COUNTIES IS CANCELLED...
SEVERE STORMS HAVE NOW MOVED EAST OF THE WARNED AREA.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4150 7448 4149 7474 4143 7475 4135 7469
4131 7478 4125 7484 4132 7481 4170 7514
4196 7492 4202 7479 4181 7451 4174 7457
4166 7441 4160 7437
TIME...MOT...LOC 0233Z 227DEG 33KT 4173 7466
$$
CMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:50 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 26, 7:50 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 750 PM EDT THU MAY 26 2011 .SYNOPSIS... WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE FROM NOW INTO THE WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE THIS EVENING AND THERE IS A SLIGHT RISK AGAIN FRIDAY. A RIDGE BUILDS OVER THE AREA MEMORIAL DAY AND TUESDAY. TEMPERATURES WILL BE IN THE MID TO UPPER 80S MEMORIAL DAY. && .NEAR TERM /THROUGH FRIDAY/... AS OF 7 PM...CONTINUING SEVERE WX OPERATIONS. AREA IS STILL VERY UNSTABLE WITH GOOD SHEAR. MOST HAVE BEEN HAIL PRODUCERS BUT AN ISOLATED TORNADO IS POSSIBLE. HI RES MODELS SHOWS A SECOND PATCH OF CONVECTION MOVING INTO CWA AROUND MIDNIGHT WITH SCATTERED SHOWERS AND MAYBE AN ISOLATED TSTM OVERNIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS AGAIN A SLIGHT RISK FOR SEVERE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S. TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO LOWER 80S. WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE LOWER 70S ON THURSDAY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... ATMOSPHERE THIS EVENING REMAINS MODERATELY UNSTABLE WITH AN UPPER LEVEL DISTURBANCE EXPECTED TO CROSS TERMINALS THROUGH 02Z. FOR THIS REASON INCLUDED TWO HOUR TEMPO GROUPS AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO IMPLY POTENTIAL FOR THUNDERSTORMS AT KRME/KSYR/KITH AND MVFR THUNDERSTORMS AT KELM/KBGM/KAVP. OVERNIGHT, HAZE AND MIST WILL PRODUCE MVFR VSBYS CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED AS MORE UPPER LEVEL DISTURBANCES PRODUCE WIDESPREAD ACTIVITY. FOR THIS ACTIVITY INCLUDED MVFR SHOWERS WITH CB IN CLOUD GROUP FOR THUNDERSTORM POTENTIAL. VARIABLE WINDS AROUND 5 KNOTS OVERNIGHT WITH GUSTS IN ANY CONVECTION WITH MORE VARIABLE WINDS ON FRIDAY AROUND 5 KNOTS. OUTLOOK... FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA. SUNDAY THROUGH TUESDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 228 PM EDT THU MAY 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-271830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 228 PM EDT THU MAY 26 2011 ...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 9:14 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
914 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL JOHNSON CITY 42.12N 75.96W
05/26/2011 E1.00 INCH BROOME NY PUBLIC
&&
MJNLocal storm report, May 26, 9:16 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL BINGHAMTON 42.10N 75.91W
05/26/2011 E0.88 INCH BROOME NY PUBLIC
&&
MJNLocal storm report, May 26, 9:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
918 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL JOHNSON CITY 42.12N 75.96W
05/26/2011 E1.75 INCH BROOME NY PUBLIC
&&
MJNLocal storm report, May 26, 9:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
919 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL BINGHAMTON 42.10N 75.91W
05/26/2011 E1.00 INCH BROOME NY PUBLIC
&&
MJNLocal storm report, May 26, 9:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
936 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 W WELLSBURG 42.01N 76.79W
05/26/2011 CHEMUNG NY EMERGENCY MNGR
TRAILER OVERTURNED AND FLIPPED ON ITS SIDE
&&
PNLocal storm report, May 26, 9:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
940 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG OWEGO 42.10N 76.26W
05/26/2011 TIOGA NY EMERGENCY MNGR
TREES DOWN COUNTY WIDE AND NUMEROUS POWER OUTAGES
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:03 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 57 min |
| May 26, 8:11 PM EDT | Flash Flood Warning | BGM | Luzerne | 6 hr |
| May 26, 8:14 PM EDT | Flash Flood Warning | BGM | Bradford | 6 hr |
| May 26, 8:30 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wyoming | 60 min |
| May 26, 8:43 PM EDT | Areal Flood Advisory | BGM | Susquehanna | 3 hr |
| May 26, 9:14 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Susquehanna, Wayne | 47 min |
| May 26, 9:53 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 52 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 64 min |
| May 27, 6:20 PM EDT | Special Weather Statement | BGM | Susquehanna | 25 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 65 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 61 min |
| May 27, 7:37 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| May 27, 7:43 PM EDT | Flash Flood Watch | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 7 hr |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more | 51 min |
| May 26, 8:39 PM EDT | Tornado Warning | BGM | Broome, Chemung, Tioga, Tompkins | 36 min |
| May 26, 8:47 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Schuyler and 3 more | 58 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 30 min |
| May 26, 9:52 PM EDT | Special Weather Statement | BGM | Oneida | 53 min |
| May 27, 4:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| May 27, 6:52 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 53 min |
| May 27, 7:03 PM EDT | Special Weather Statement | BGM | Chemung | 57 min |
| May 27, 7:05 PM EDT | Special Weather Statement | BGM | Otsego | 25 min |
| May 27, 7:29 PM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| May 27, 7:31 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 29 min |
| May 27, 7:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Seneca, Tompkins | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.